Menu

Free Shipping over $140

Nurofen Core Tablets 200mg 96

NZ$29.99 NZ$24.99
Quantity
Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s helps to reduce inflammation and provide relief from pain for up to 8 hours* based on a 2 tablet dose.

Effective relief from painĀ 

Contains: Ibuprofen 200mg

Contains no gluten, wheat or lactose

Contains no preservatives

Size

96 Tablets

Directions

Directions

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

Usage Advice

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

NZ$29.99 NZ$24.99
Quantity

Northcross Pharmacy Shop

Your After-Hours Community Pharmacy We’re one of the few on the North Shore open late, every night until 7:00pm, 7 days a week, even on public holidays. Northcross Pharmacy is a family-owned and operated community after hours pharmacy. We are situated directly opposite Shorecare Urgent Care Northcross.